CSpace
globalsolutionsofeinsteindiracequaitonontheconformalspace
Wang Shikun1; Lu Qikeng1; Wu Ke2
2001
Source Publicationcommunicationsintheoreticalphysics
ISSN0253-6102
Volume36Issue:2Pages:129
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39286
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国科学院理论物理研究所
Recommended Citation
GB/T 7714
Wang Shikun,Lu Qikeng,Wu Ke. globalsolutionsofeinsteindiracequaitonontheconformalspace[J]. communicationsintheoreticalphysics,2001,36(2):129.
APA Wang Shikun,Lu Qikeng,&Wu Ke.(2001).globalsolutionsofeinsteindiracequaitonontheconformalspace.communicationsintheoreticalphysics,36(2),129.
MLA Wang Shikun,et al."globalsolutionsofeinsteindiracequaitonontheconformalspace".communicationsintheoreticalphysics 36.2(2001):129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Shikun]'s Articles
[Lu Qikeng]'s Articles
[Wu Ke]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Shikun]'s Articles
[Lu Qikeng]'s Articles
[Wu Ke]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Shikun]'s Articles
[Lu Qikeng]'s Articles
[Wu Ke]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.